On the relative generalized Hamming weights of linear codes and their subcodes

File Size Format
68142_1.pdf 148Kb Adobe PDF View
Title On the relative generalized Hamming weights of linear codes and their subcodes
Author Liu, Zihui; Wang, Jie; Wu, Xin-Wen
Editor Prasad Tetali (Editor in Chief)
Year Published 2010
Publisher Society for Industrial and Applied Mathematics
Citation SIAM Journal on Discrete Mathematics, Vol. 24(4), pp. 1234-1241
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1137/090770254
Copyright Statement Copyright 2010 SIAM. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice